Alert archive / New Jersey / Gale Watches in 2008
Gale Watch 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Sep 24, 2008, 5:39 AM EDT. It took effect at Sep 25, 2008, 6:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 24, 2008, 5:39 AM EDT (09:39 UTC)
- In effect from
- Sep 25, 2008, 6:00 AM EDT
- Expired
- Sep 24, 2008, 4:49 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
091 WHUS71 KPHI 240939 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 539 AM EDT WED SEP 24 2008 ...A PROLONGED PERIOD OF ROUGH SEAS AND GUSTY WINDS EXPECTED THIS WEEK... .STRONG HIGH PRESSURE OVER NEW ENGLAND WILL GRADUALLY MOVE OFF THE COAST BY THURSDAY MORNING. MEANWHILE... AN AREA OF LOW PRESSURE DEVELOPING OFF THE CAROLINA COAST WILL MOVE NORTHWESTWARD INTO THE CAROLINAS BY THURSDAY NIGHT. ANOTHER LOW... WHICH MAY DEVELOP INTO A TROPICAL SYSTEM... WILL MOVE NORTHWARD WELL TO OUR EAST THIS WEEKEND. ANZ431-452>455-242100- /O.UPG.KPHI.SC.Y.0078.000000T0000Z-080924T1000Z/ /O.EXT.KPHI.GL.W.0019.080924T0939Z-080926T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 539 AM EDT WED SEP 24 2008 ...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THURSDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A NORTHEAST FLOW WILL CONTINUE TODAY AND WINDS WILL STRENGTHEN THROUGHOUT THE DAY AS LOW PRESSURE DEEPENS OFF THE CAROLINA COAST. THIS WILL LEAD TO GALE CONDITIONS ACROSS THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ450-451-242100- /O.EXT.KPHI.SC.Y.0078.000000T0000Z-080925T1000Z/ /O.NEW.KPHI.GL.A.0001.080925T1000Z-080926T0300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 539 AM EDT WED SEP 24 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT THURSDAY. A NORTHEAST FLOW WILL CONTINUE TODAY AND WINDS WILL STRENGTHEN THROUGHOUT THE DAY AS LOW PRESSURE DEEPENS OFF THE CAROLINA COAST. THIS WILL LEAD TO SMALL CRAFT CONDITIONS ACROSS THE WATERS, AND COULD LEAD TO GALE CONDITIONS ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-242100- /O.EXT.KPHI.SC.Y.0078.000000T0000Z-080926T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 539 AM EDT WED SEP 24 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THURSDAY. A NORTHEAST FLOW WILL CONTINUE TODAY AND WINDS WILL STRENGTHEN THROUGHOUT THE DAY AS LOW PRESSURE DEEPENS OFF THE CAROLINA COAST. THIS WILL LEAD TO SMALL CRAFT CONDITIONS ACROSS THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
118 WHUS71 KPHI 242049 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 449 PM EDT WED SEP 24 2008 ANZ450-451-251000- /O.UPG.KPHI.SC.Y.0078.000000T0000Z-080925T1000Z/ /O.EXB.KPHI.GL.W.0019.000000T0000Z-080926T0300Z/ /O.UPG.KPHI.GL.A.0001.080925T1000Z-080926T0300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 449 PM EDT WED SEP 24 2008 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY, NEW JERSEY HAS ISSUED A GALE WARNING WHICH IS IN EFFECT UNTIL 11 PM EDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. A STRONG NORTHEAST FLOW WILL CONTINUE INTO THURSDAY NIGHT. WIND SPEEDS WILL INCREASE INTO THE 25 TO 30 KNOT RANGE WITH GUSTS UP AROUND 40 KNOTS. SEAS WILL BUILD TO 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-251000- /O.UPG.KPHI.SC.Y.0078.000000T0000Z-080926T0000Z/ /O.EXA.KPHI.GL.W.0019.000000T0000Z-080926T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 449 PM EDT WED SEP 24 2008 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY, NEW JERSEY HAS ISSUED A GALE WARNING WHICH IS IN EFFECT UNTIL 8 PM EDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A STRONG NORTHEAST FLOW WILL CONTINUE INTO EARLY THURSDAY NIGHT. WIND SPEEDS WILL INCREASE INTO THE 25 TO 30 KNOT RANGE WITH GUSTS UP AROUND 40 KNOTS. SEAS WILL BUILD TO 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ431-452>455-251000- /O.CON.KPHI.GL.W.0019.000000T0000Z-080926T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 449 PM EDT WED SEP 24 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... A STRONG NORTHEAST FLOW WILL CONTINUE INTO THURSDAY NIGHT. WIND SPEEDS WILL INCREASE INTO THE 30 TO 35 KNOT RANGE WITH GUSTS UP AROUND 45 KNOTS. SEAS WILL BUILD TO 10 TO 15 FEET ON THE OCEAN, AND TO 4 TO 7 FEET ON THE LOWER PART OF DELAWARE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ IOVINO
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Sep 24, 4:47 AM EDT, 52 minutes earlier.
Area forecast discussion, Sep 24, 4:47 AM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
447 AM EDT WED SEP 24 2008
.SYNOPSIS...
A RIDGE OF HIGH PRESSURE OVER EASTERN CANADA AND THE NORTHEASTERN
U.S. WILL SLIDE EASTWARD TODAY AND TONIGHT. LOW PRESSURE OFF THE
CAROLINA COAST TODAY WILL WOBBLE WESTWARD INTO NORTH CAROLINA
THURSDAY. AS THE LOW MOVES NORTHWARD LATE IN THE WEEK, IT MAY BE
JOINED BY TROPICAL LOW PRESSURE MOVING UP FROM THE EASTERN
CARIBBEAN. THE LOW IS FORECAST TO MOVE NORTHEAST OF OUR REGION
SUNDAY, WITH HIGH PRESSURE BUILDING MONDAY AND CRESTING OVER THE
AREA TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO WEATHER OF SIGNIFICANCE IS EXPECTED IN THE NEAR TERM, WITH THE
MUCH MORE PROBLEMATIC WEATHER HEADING IN FOR THURSDAY AND FRIDAY.
BEFORE SUNRISE, SOME HIGH CLOUDS WERE BULGING WESTWARD FROM THE
CENTRAL MID ATLANTIC COASTAL LOW, AND SOME OF THESE MAY BRUSH OUR
SOUTHEASTERN ZONES THIS MORNING. BUT, OTHERWISE, A BENIGN WEATHER
DAY IS ON TAP. GUIDANCE TEMPERATURES WERE PRETTY UNIFORM AND WERE
ACCEPTED, WITH A RANGE OF UPPER 60S NORTHWEST TO THE MID 70S
CENTRAL AND SOUTH. WINDS WILL START TO INCREASE, ESPECIALLY OVER
SOUTHEASTERN COASTAL ZONES TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
THE GRADIENT WOULD SEEM TO EXERT ITS GREATEST INFLUENCE THURSDAY
AND THURSDAY NIGHT, ACCORDING TO MOST OF THE GUIDANCE SOLUTIONS
THIS MORNING. AS SUCH, THE HIGHEST WINDS WERE RESERVED FOR THURSDAY
AFTERNOON AND EVENING. IT WAS TOO EARLY TO ISSUE ANY KIND OF WIND
ADVISORY, BUT THIS MAY NEED TO BE ISSUED BY LATER FORECASTERS FOR
COASTAL ZONES, AT LEAST, WHERE GUSTS MAY NEAR 45 MPH. THERE ARE
TIMES WHEN GUIDANCE UNDERPLAYS THE WIND SPEEDS, AND IT IS
WONDERED IF THIS IS SUCH A TIME. FOR NOW, THE GENERAL STATEMENT
OF STRONG WINDS AND HEAVY RAIN WILL BE LEFT FOR THE HAZARDOUS
WEATHER OUTLOOK TO CARRY THE MESSAGE. RAIN SHOULD BE SPREADING
FROM SOUTHEAST TO NORTHWEST AS THE DAY PROGRESSES, SO GENEROUS
PROBABILITIES FOLLOWING THE GFS GUIDANCE WERE USED.
THEN, POPS WERE RAISED TO CATEGORICAL FOR THURSDAY NIGHT AND
FRIDAY FOR A GOOD CHUNK OF OUR AREA AS THE LOW DRIFTS NORTHWARD
AND CONTINUED STRONG FORCING PLAYS OUT. ONE THING TO WATCH FOR
WILL BE IF ANY STRONG LOW LEVEL INFLOW JETS BECOME PLANTED, ACTING
AS A FOCUS FOR PERSISTENT MODERATE TO HEAVY RAINS. SEE THE
HYDROLOGY SECTION BELOW FOR THINKING ON THIS SUBJECT.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
OF PARTICULAR CONCERN IS THE NOTION THAT HAS BEEN PERSISTENT IN
MODEL SOLUTIONS OF THE PAST FEW DAYS: THAT THE TROPICALLY-
CONNECTED LOW MOVING UP FROM HISPANIOLA BY FRIDAY WILL INTERACT
WITH, AND INDEED MERGE TO A GREAT DEGREE, WITH THE PRIMARY LOW
THAT STAGGERS INTO NORTH CAROLINA THURSDAY. THE CONNECTED
OFFENDERS ARE PROGGED TO DRIFT NORTHWARD FRIDAY INTO SATURDAY,
WITH PERHAPS THE MOST RAINFALL OVER OUR EASTERN ZONES AND TO
POINTS EAST...BUT WITH WRAP-AROUND AND TERRAIN EFFECTS, OUR
NORTHERN ZONES MAY HAVE TO BE WATCHED FOR HIGHER QPF AS FRIDAY
ROLLS INTO SATURDAY. FOR NOW, A MODERATE SOLUTION FOR QPF WAS
USED.
PLEASE FOLLOW INFORMATION THE NATIONAL HURRICANE CENTER AT
WWW.NHC.NOAA.GOV
NOT A LOT OF CHANGE WAS MADE TO THE EXTENDED GRIDS AS CONFIDENCE
IS ONLY LOW TO MIDDLING AT THIS POINT. ONLY SOME BLENDING AND
INTERNAL ADJUSTMENT WAS MADE.
TEMPERATURES WERE LEFT PRETTY MUCH INTACT FROM THE DAY SHIFT, WITH
GFS EXTENDED MOS NUMBERS IN FAIR AGREEMENT WITH PREVIOUS HPC
GUIDANCE.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS SHOULD PREVAIL THROUGH THE PERIOD, WITH SOME HIGH
LEVEL CLOUDS TO START THE PERIOD, THEN TRANSITIONING TO MORE
MID-LEVEL CLOUDS BY THE END OF THE PERIOD. WINDS WILL START OFF
LIGHT AND GENERALLY OUT OF A NORTH TO NORTHEAST DIRECTION. HOWEVER,
BY MIDDAY, WINDS WILL INCREASE OUT OF THE NORTHEAST AND BECOME QUITE
GUSTY. WINDS ARE EXPECTED TO REMAIN UP THROUGH THE ENTIRE FORECAST
PERIOD, WITH THE STRONGEST BEING IN THE SOUTHERN AREAS DUE TO THE
TIGHTER PRESSURE GRADIENT THERE.
OUTLOOK...
CONDITIONS WILL THEN DETERIORATE BELOW VFR THU AS RAIN AND WIND
ARRIVE WITH A COASTAL STORM. THE LOWER CONDITIONS MAY PERSIST FRI
AND INTO THE WEEKEND AS A DEEP MARINE FLOW CONTINUES.
&&
.MARINE...
WITH THE AREA OF HIGH PRESSURE TO OUR NORTH BEGINNING TO SLOWLY MOVE
TO THE NORTHEAST, AND THE DEVELOPING AREA OF LOW PRESSURE BEGINNING
TO SLOWLY MAKE ITS WAY NORTH AND WESTWARD TODAY, THE PRESSURE
GRADIENT ACROSS THE AREA WILL CONTINUE TO TIGHTEN. THEREFORE WE WILL
KEEP THE GALE WARNING WHERE IT IS, AND KEEP THE SMALL CRAFT
ADVISORIES WHERE THEY ARE. THE GRADIENT LOOKS TO REMAIN OVER THE
AREA THROUGH AT LEAST THURSDAY, SO WE HAVE EXTENDED THE CURRENT GALE
WARNING THROUGH THURSDAY, AND HAVE ISSUED A GALE WATCH FOR THE
NORTHERN WATERS. WE HAVE ALSO EXTENDED THE SMALL CRAFT ADVISORY ON
THE UPPER BAY THROUGH THURSDAY AS WELL. THE GRADIENT BEGINS TO
SLACKEN OVERNIGHT THURSDAY AND FRIDAY AS THE HIGH MOVES FARTHER
AWAY, AND THE LOW MOVES CLOSER TO THE AREA, AND FINALLY THROUGH THE
AREA OVER THE WEEKEND. THIS WILL ALLOW WIND SPEEDS TO COME DOWN, BUT
SEAS WILL LIKELY REMAIN ELEVATED THROUGH THE WEEKEND. WE WILL ALSO
HAVE TO KEEP OUR EYE ON THE POSSIBILITY OF A TROPICAL SYSTEM IN THE
ATLANTIC AS WELL, BUT CURRENT INDICATIONS ARE THAT IT WILL REMAIN
OFFSHORE.
.COASTAL FLOODING...
HAVE DECIDED TO GO WITH A COASTAL FLOOD WATCH FOR ALL COUNTIES ALONG
THE COAST FROM ATLANTIC COUNTY SOUTHWARD, AS WELL AS THE COUNTIES
ALONG THE DELAWARE BAY AND THE TIDAL PORTIONS OF THE DELAWARE RIVER
AS FORECASTS ARE SHOWING THE POSSIBILITY OF MODERATE TIDAL FLOODING.
IN ADDITION TO THE HIGH TIDAL DEPARTURES EXPECTED, ENHANCED WAVE
ACTION AND THE POSSIBILITY OF HEAVY RAIN COULD INCREASE THE
CHANCES OF MODERATE TIDAL FLOODING. THE WATCH IS CURRENTLY IN
EFFECT FOR THE TIDE CYCLE FOR THURSDAY AFTERNOON, BUT COULD BE
EXTENDED INTO THE NEXT CYCLE OR TWO IN LATER FORECASTS IF WATER
DOES NOT EVACUATE QUICKLY ENOUGH. PLEASE SEE THE LATEST COASTAL
FLOOD STATEMENT /PHLCFWPHI/ FOR MORE INFORMATION.
&&
.RIP CURRENTS...
WITH THE NORTHEAST FLOW AND HIGH WINDS AND WAVES, THERE WILL BE A
HIGH RISK OF ENHANCED RIP CURRENTS TODAY ALONG THE COAST. THESE
CONDITIONS WILL LIKELY LAST THROUGH THE NEXT COUPLE OF DAYS AS WELL.
&&
.HYDROLOGY...
QUANTITATIVE PRECIPITATION WAS GENERALLY TAKEN FROM THE IDEA THAT
HPC PUT FORTH...WHICH WAS TO PAINT MORE RAIN OVER OUR SOUTHERN AND
EASTERN ZONES, WITH ABOUT 2 TO 2.5 INCHES THERE, AND SHADING BACK
TO 1 TO 2 INCHES FURTHER NORTHWEST. WITH THESE RAIN AMOUNTS, NO
WIDESPREAD OR GENERALIZED FLOODING WOULD BE EXPECTED DUE TO THE
FAIRLY HIGH FLASH FLOOD AND HEADWATER GUIDANCE. 3 HOUR FLASH FLOOD
GUIDANCE WAS GENERALLY ABOVE 4 INCHES, WHICH MAKES SENSE
CONSIDERING THE DEARTH OF PRECIPITATION OVER THE PAST TWO WEEKS.
OF COURSE, LOCALIZED FLOODING, AND URBAN, ROAD AND POOR-DRAINAGE
FLOODING ARE TO BE EXPECTED. THUNDERSTORMS WERE ADDED TO THE
SOUTHEASTERN ZONES THURSDAY NIGHT AND FRIDAY, CONSIDERING SPCS
DAY TWO OUTLOOK THIS MAY CAUSE LOCALIZED HIGHER AMOUNTS SHOULD
THEY MATERIALIZE. ALSO OF CONCERN IS THE POSSIBILITY THAT
PERSISTENT LOW LEVEL INFLOW COULD DELIVER HIGH QPF/S OVER THE SAME
GEOGRAPHY LATER GUIDANCE MAY BE ABLE TO DELINEATE THE LOCATIONS
WHERE THIS COULD LEAD TO HIGHER-THAN-FORECAST AMOUNTS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT FOR PAZ069>071.
NJ...COASTAL FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR NJZ021>025.
COASTAL FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT FOR NJZ016>019.
DE...COASTAL FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR DEZ002>004.
COASTAL FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT FOR DEZ001.
MD...NONE.
MARINE...GALE WARNING UNTIL 8 PM EDT THURSDAY FOR ANZ431-452>455.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ450-451.
GALE WATCH FROM 6 AM EDT THURSDAY UNTIL 11 PM EDT THURSDAY
EVENING FOR ANZ450-451.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THURSDAY FOR ANZ430.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM.../ EBERWINE
AVIATION...ROBERTSON
MARINE...ROBERTSON
HYDROLOGY...Hazardous weather outlook, Sep 24, 4:00 AM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 AM EDT WED SEP 24 2008 NJZ001-007>010-PAZ054-055-060>062-067-068-250800- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY- 400 AM EDT WED SEP 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A LOW PRESSURE SYSTEM DEVELOPING OFF THE SOUTHEAST COAST COULD BRING SOME STRONG WINDS AND RAIN TO THE REGION THURSDAY INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-PAZ069>071-250800- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BUCKS- DELAWARE-PHILADELPHIA- 400 AM EDT WED SEP 24 2008 ...COASTAL FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH. A LOW PRESSURE SYSTEM DEVELOPING OFF THE SOUTHEAST COAST COULD BRING SOME STRONG WINDS AND RAIN TO THE REGION THURSDAY INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-NJZ012-013-015-020-027-250800- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- MERCER-OCEAN-SOUTHEASTERN BURLINGTON- 400 AM EDT WED SEP 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A LOW PRESSURE SYSTEM DEVELOPING OFF THE SOUTHEAST COAST COULD BRING SOME STRONG WINDS AND RAIN TO THE REGION THURSDAY INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-NJZ021>023-250800- KENT-INLAND SUSSEX-CUMBERLAND-ATLANTIC-CAPE MAY- 400 AM EDT WED SEP 24 2008 ...COASTAL FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH. A LOW PRESSURE SYSTEM DEVELOPING OFF THE SOUTHEAST COAST COULD BRING SOME STRONG WINDS AND RAIN TO THE REGION THURSDAY INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-026-250800- EASTERN MONMOUTH-COASTAL OCEAN- 400 AM EDT WED SEP 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN ENHANCED RIP CURRENT RISK SHOULD EXIST THROUGHOUT MOST OF THE WEEK. A LOW PRESSURE SYSTEM DEVELOPING OFF THE SOUTHEAST COAST COULD BRING SOME STRONG GUSTY WINDS AND RAIN TO THE REGION TOWARD THE END OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ024-025-250800- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 400 AM EDT WED SEP 24 2008 ...COASTAL FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH. AN ENHANCED RIP CURRENT RISK SHOULD EXIST THROUGHOUT MOST OF THE WEEK. A LOW PRESSURE SYSTEM DEVELOPING OFF THE SOUTHEAST COAST COULD BRING SOME STRONG GUSTY WINDS AND RAIN TO THE REGION TOWARD THE END OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-452>455-250800- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 AM EDT WED SEP 24 2008 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. A LOW PRESSURE SYSTEM DEVELOPING OFF THE SOUTHEAST COAST COULD BRING SOME STRONG WINDS AND RAIN TO THE REGION THURSDAY INTO EARLY SATURDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-250800- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 400 AM EDT WED SEP 24 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SMALL CRAFT ADVISORY. GALE WATCH. A LOW PRESSURE SYSTEM DEVELOPING OFF THE SOUTHEAST COAST COULD BRING SOME STRONG WINDS AND RAIN TO THE REGION THURSDAY INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-250800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 400 AM EDT WED SEP 24 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. A LOW PRESSURE SYSTEM DEVELOPING OFF THE SOUTHEAST COAST COULD BRING SOME STRONG WINDS AND RAIN TO THE REGION THURSDAY INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 5:15 AM EDT | Coastal Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 23 hr |
| Sep 24, 5:31 AM EDT | Coastal Flood Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 11 hr |
| Sep 24, 2:52 PM EDT | Wind Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 35 hr |
| Sep 24, 4:31 PM EDT | High Surf Advisory | PHI | Atlantic, Cape May, Monmouth, Ocean | 49 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.